# SDR C77A20161016001

- Difficulty date: October 16, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,457 hours, 13,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,580 hours, 6,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR, LT SEAT TRACK UPPER FLANGE IS CORRODED FROM FRAMES 13 TO 19.  X=4011-5645 Y= -273.  REMOVED AND REPLACED FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 PER EO E175-53MR-061 REV 5.
